By Topic

Delay-dependent robust H controller design for uncertain descriptor systems with time-varying discrete and distributed delays

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $31
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
Yue, D. ; Res. Center for Inf. & Control Eng. Technol., Nanjing Normal Univ., China ; Han, Q.-L.

The design problem of a delay-dependent robust H controller for uncertain descriptor systems with time-varying discrete and distributed delays is investigated. The designed controller can guarantee the closed-loop system is regular, impulse-free and exponentially stable with an H norm bound constraint. The obtained criteria to derive an efficient robust H control design are expressed as a set of nonconvex matrix inequalities, which can be solved by combining both the linear matrix inequalities technique and the cone complementarity method. Two numerical examples are given to demonstrate effectiveness and less conservativeness of the proposed method.

Published in:

Control Theory and Applications, IEE Proceedings -  (Volume:152 ,  Issue: 6 )